|
21
|
Kuznetsov I.
, Sazhenkov S.
Strong solutions of impulsive pseudoparabolic equations
Nonlinear Analysis: Real World Applications. 2022.
V.65. 103509
:1-19. DOI: 10.1016/j.nonrwa.2022.103509
WOS
Scopus
РИНЦ
OpenAlex
|
|
22
|
Kuznetsov I.
, Sazhenkov S.
The impulsive heat equation with the Volterra transition layer
Journal of Elliptic and Parabolic Equations. 2022.
V.8. N2. P.959-993. DOI: 10.1007/s41808-022-00182-9
WOS
Scopus
РИНЦ
OpenAlex
|
|
23
|
Kuznetsov I.V.
, Sazhenkov S.A.
The one-dimensional impulsive Barenblatt--Zheltov--Kochina equation with a transition layer
Сибирские электронные математические известия / Siberian Electronic Mathematical Reports. 2022.
V.19. N2. P.724-740. DOI: 10.33048/semi.2022.19.060
WOS
Scopus
РИНЦ
|
|
24
|
Antontsev S.
, Kuznetsov I.
, Shmarev S.
On a class of nonlocal evolution equations with the p[∇u]-Laplace operator
Journal of Mathematical Analysis and Applications. 2021.
V.501. N2. P.125221. DOI: 10.1016/j.jmaa.2021.125221
WOS
Scopus
РИНЦ
OpenAlex
|
|
25
|
Kuznetsov I.
, Sazhenkov S.
Singular limits of the quasi-linear Kolmogorov-type equation with a source term
Journal of Hyperbolic Differential Equations. 2021.
V.18. N04. P.789-856. DOI: 10.1142/s0219891621500247
WOS
Scopus
РИНЦ
OpenAlex
|
|
26
|
Kuznetsov I.V.
, Sazhenkov S.A.
Entropy solutions of an ultra-parabolic equation with the one-sided Dirac delta function as the minor term
Journal of Physics: Conference Series. 2020.
V.1666. 012025
:1-6. DOI: 10.1088/1742-6596/1666/1/012025
Scopus
РИНЦ
OpenAlex
|
|
27
|
Antontsev S.N.
, Kuznetsov I.V.
, Sazhenkov S.A.
A shock layer arising as the source term collapses in the p(x)-Laplacian equation
Problemy Analiza. 2020.
V.27. N3. P.31-53. DOI: 10.15393/j3.art.2020.8990
WOS
Scopus
РИНЦ
OpenAlex
|
|
28
|
Kuznetsov I.V.
Kinetic and entropy solutions of quasilinear impulsive hyperbolic equations
Mathematical Modelling of Natural Phenomena. 2018.
V.13. N20. P.1-7. DOI: 10.1051/mmnp/2018022
WOS
Scopus
РИНЦ
OpenAlex
|
|
29
|
Antontsev S.
, Kuznetsov I.
, Shmarev S.
Global higher regularity of solutions to singular p(x,t)-parabolic equations
Journal of Mathematical Analysis and Applications. 2018.
V.466. N1. P.238-263. DOI: 10.1016/j.jmaa.2018.05.075
WOS
Scopus
РИНЦ
OpenAlex
|
|
30
|
Kuznetsov I.V.
, Sazhenkov S.A.
Genuinely nonlinear impulsive ultra-parabolic equations and convective heat transfer on a shock wave front
IOP Conference Series: Earth and Environmental Science. 2018.
V.193. 012037
:1-7. DOI: 10.1088/1755-1315/193/1/012037
Scopus
РИНЦ
OpenAlex
|
|
31
|
Kuznetsov I.V.
, Sazhenkov S.A.
Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations
Сибирские электронные математические известия / Siberian Electronic Mathematical Reports. 2018.
V.15. P.1158–1173. DOI: 10.17377/semi.2018.15.094
WOS
Scopus
РИНЦ
|
|
32
|
Кузнецов И.В.
, Саженков С.А.
Задача Коши — Дирихле для квазилинейного ультра-параболического уравнения колмогоровского типа
In compilation
МАК : «Математики – Алтайскому краю» : сборник трудов всероссийской конференции по математике с международным участием.– Барнаул: Изд-во Алт. ун-та, 2018..
– Алтайский государственный университет.,
2018.
– C.74-77.
РИНЦ
|
|
33
|
Kuznetsov I.V.
GENUINELY NONLINEAR FORWARD-BACKWARD ULTRA-PARABOLIC EQUATIONS
Сибирские электронные математические известия / Siberian Electronic Mathematical Reports. 2017.
V.14. P.710-731. DOI: 10.17377/semi.2017.14.061
WOS
Scopus
РИНЦ
|
|
34
|
Antontsev S.N.
, Kuznetsov I.V.
EXISTENCE OF ENTROPY MEASURE-VALUED SOLUTIONS FOR FORWARD-BACKWARD P-PARABOLIC EQUATIONS
Сибирские электронные математические известия / Siberian Electronic Mathematical Reports. 2017.
V.14. P.774-793. DOI: 10.17377/semi.2017.14.066
WOS
Scopus
РИНЦ
|